# SDR SWAA2024082320509

- Difficulty date: July 30, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 33,518 hours, 16,169 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON AFT FAIRING TRAILING EDGE WEDGE CRACKED. REFER TO EA M-23-154-01884-TLD; TTG8Q00TR5AV.<[01] LOCATED AND DRILLED UP NEW TRAILING EDGE WEDGE IAW SRM 51-40-02.;[02] VERIFIED LOCATED AND DRILLED UP NEW TRAILING EDGE WEDGE IAW SRM 51-40-02.;[03] COUNTERSUNK AND PRIMED FASTENER HOLES IAW SRM 51-40-02 AND AMM 51-21-00. OK TO INSTALL.;[04] C/W INSPECTION OF C/A #3 ONLY;[05] REMOVED AND REPLACED TRAILING EDGE WEDGE IAW SRM 51-40-02.;[06] C/W INSPECTION OF C/A #5 ONLY;[07] REMOVED AND REPLACED TRAILING EDGE WEDGE IAW SRM 51-40-02.
